# SDR SWAA2018101125856

- Difficulty date: September 22, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 41,273 hours, 19,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE DRAIN MAST MOUNT SKIN CORRODED AT BS 986+8, BETWEEN STR 24L TO STR 25L.  REPAIRED SKIN IAW EA.
